# SDR SWAA2020062293138

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING THE G-1 GALLEY REPLACEMENT FOUND THE FWD SERVICE DOOR EXIT LIGHT DAMAGED.  REPLACED FWD SERVICE DOOR EXIT LIGHT PER AMM 33-51-01-960-802 LEAD 18 6/17/20 STEP 3;D;(5); AND (6) LIGHT REQUIES OPS CHECK LEAD.  OPS CHECKED THE FWD SERVICE DOOR EXIT LIGHT CHECKS GOOD IAW AMM 33-51-01-960-802 STEP 3;D(7).
